MathSciNet Relay Station
MathSciNet bibliographic data
MR2248322 60K35 (82B43)
van der Hofstad, Remco; Slade, Gordon Expansion in $n^{-1}$ for percolation critical values on the $n$-cube and $\Bbb Z^n$: the first three terms. Combin. Probab. Comput. 15 (2006), no. 5, 695–713.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement